# SDR REXA2021071300491

- Difficulty date: June 26, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 15,180 hours, 11,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER TCAS ANTENNA DOUBLER CORRODED, BLO, FS 295.00 - FS 310.  REMOVED AND REPLACED FWD LWR TCAS ANTENNA DOUBLER FROM FS 295 - FS 310 IAW CRJ900 SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
